# SDR CALA2015061500509

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 85,293 hours, 18,383 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 143N6621U3
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR SECTION OF DOOR PAN ON FWD CARGO DOOR WORN IN 2 SPOTS & TEFLON PAINT WORN AWAY.  AREA PAN THAT MAKES CONTACT WITH PRESS SEAL, THE LOWER CTR SECTION OF DOOR PAN OR BEAM WAS REPLACED PN 1 REPAIRED IAW ECRA 5230-01969.  DAILY INSPECTION REQUIRED WITH PERMANENT 43N6621U3 DURING ACFT HVY MX VISIT.  THE DIP IS FOR THE LEVELING T REPAIR TO BE ACCOMPLISHED IAW PART 3 OF ECRA WITHIN 8 DAYS.  COMPOUND INSTALLED IAW ECRA 5230-01969 WHICH REQUIRES RE-CHECK DAILY WITH TERMINATING ACTION AFTER 8 DAYS IAW PART 3 OF ECRA.  INSPECTED FWD CARGO DOOR LOWER PAN, LEVELING COMPOUND FOUND TO HAVE NO DISCREPANCIES, DIP REMAINS.
